Adderall patient assistance program

Common Questions and Answers about Adderall patient assistance program

adderall

Please read this: http://www.rxlist.com/adderall-xr-capsules-drug/patient-avoid-while-taking.htm You are still hypotensive, and the way you feel (the sweaty/cold feeling and dizziness) could be from the adderall overdose, not the sub w/ds. You're not nearly out of the woods yet, because you ingested an extended release formulation. Crushing an XR med doesn't negate the extended release component of the med completely. I really wish you'd go to the ER.
I didn't like that side effect. About 6 months later I found out that Shire Pharm's offers a perscription assistance program for Adderall XR. My Dr. feels that my level of ADD is on the severe side, so I require a higher than normal dosage, 40 mg/day. I responded somewhat better. I didn't have the huge bursts of energy; I was more level. But over the past 2 months, I feel as if I am no longer responding to Adderall XR. It feels like my symptoms of ADD are accelerating.
P stands for pharmacutical assistance program/....all he has to do is fill out an application and show verification of his earnings...and he will either get meds for free directly from the specific drug company or he might have a small co-pay...i pay $20.00 for a 4 month supply of antidepressants.....
I need some serious help here, my husband is recovering from being an alcoholic, he's gone 8 months without a drink. He's on several medications including adderall and klonipin. He sees a psych doc along with a substance abuse counselor. But he lies to all of us. I'm the only one who has found him out. He takes opiates every few weeeks or so, he snorts his adderall, crushes his extended release xanax..he's moody,cold,aloof...
needymeds ******* RX Outreach Patient Assistance Program Try Google ing the second one, see if it will come up in the search , if not I'll try to post it properly.
the Adderall, it would make sense to start him on a long-acting preparation, such as Adderall XR, so he has to take it only once daily and he doesn't have the nuisance of one dose waning while he awaits the build up of the second dose. In addition, though, he should also be started on either a mood stabilizer or an antidepressant, and the clinician can guide you about this.
I called the company that makes it today, to inquire about their Patient Assistance Program. If you have any insurance, you aren't eligible for their help, even if your insurance won't pay for their medication. They will assist you in an appeal, but the guy I talked to admitted that it wasn't worth my time and effort, because without a proper diagnosis, it won't do any good.
Nancy, Good to know that Strattera is really expensive too. I don't want to waste my time convincing the docs to give it to me only to tell the pharmacist oops never mind I thought I was buying meds not diamonds, lol. I haven't tried the assisted payment program (yet). When I was on Copaxone they offered to figure out if I qualified but it was like having my taxes done buy some nosey rosies and I wasn't even going to get a refund! I know that it's just pride keeping me from asking.
I'm not sure if u was taking to me but its a pain clinic most patient are suboxone either from herion or opiates but I know the after the drs over prescribing opiates to patients. They pulled records and from the pharmices. I live in a tristate area so the 3 states are linked so they know if u have insurance Pay then try to pay cash. The last time I was there I had to fill out papers with random questions like would I buy any drugs off the street do I abuse my rx do I take them orally ect.
Does anyone know of any treatment that works. Right now I'm participating in a reserach program using Abilify and Prozac. None of these stop my racing thoughts though. Anyone with some information?
I've been slowly tapering off of a 15 year Methadone maintainence program for about 2 years now. Roughly dropping 5 milligrams every month or so. About a month ago my dose was at 3 mgs. At that point I really didn't feel to bad during the day although the nights were horrible due not being able to sleep. At that point I decided to just stop the meth all together, rather than prolonging the agony of dropping from 3 -2, then 2-1 etc.
Like I said yesterday, I am going to start that amino/vitamin program today after I hit the GNC. I hope it can all be bought at GNC. To everyone going through w/d's, If you stay with it, it will get better!!! Sub is a longer than normal w/d if you were on it a long time, but it is getting better. RLS, head ache, still there and strong. I will update every day to those who asked. Good luck to all.
I don't know if I am right, but reading here the past three months of other people's experience with tramadol, I believe it might be even harder to come off than Vicodin, it sure seems to take longer, but you just have to be patient, you will get better!!! I bought some Kratom as well, but never had the guts to use it, because I had leaves and no scale to measure it with, so I was afraid of getting too much, but if it helps you, then great. Hope you will soon feel better.
I was in the medical field for 20 years until my seizures caused me to become disabled in 2001 and therefore, I had to go on Medicare and due to my pre-exsisting condition, I could not get no secondary insurance and did not qualify for part D Medicare (prescription coverage) so I had to go on the Patient Prescription Assistance Program in order to get my Depakote medication.
If you could let me know a little more(if there is more) about pain pills or a pain management type of program you are in. I Might have some great resources for you! I hope to hear from you again on in this chat /comment are. Hope you are at least on the right path to recovery. Hang in there.
I continue to be tired in the morning, but I am able to pick up because I am on Adderall for ADD and seasonal depression. It makes a huge difference in my ability to maintain energy to get through the day. The diet coke I am drinking now is a comfort for me. When I had surgery Wednesday, it was one of the first things I asked for after surgery. Yesterday, I couldn't get enough of it. I find it interesting that people are sharing that it causes hives.
I am an RN, second year doctoral student studying addiction (takes one to know one). I am on the medication for mood stabilization. I just wanted to say about hair loss, weight loss, and, dopiness...for the record I am on 300mgs a day I do not experience the first two (i.e.
There has been more than one occasions that I have had to leave what I was doing and hand my patient to another coworker because I was too embarrassed to go back into the room and face them. I asked my mom when the first time she noticed it and she said my junior prom. Back then it would only happen every once in a while, but at this point in my life there isn’t a day that goes by where it doesn’t happen. Some days are definitely worse than others with multiple breakouts.
Just so everyone knows, I posted a question about our condition on a Doctor-to-Patient forum. So far there has been no answer, they're several days behind in posting answers. I assume someone on our old thread had asked them (MedHelp drs) before, but i figured it couldn't hurt to try again.
After all of this, I finally decided to take control of the situation myself. I began an intense cardio workout program and lost weight. I changed my diet and did everything I could think of to become more healthy. At first I struggled with the conditioning and my own anxiety of losing my breath. The shortness of breath over the years had almost developed into a phobia of hard exercise. I hyperventilated many times in the beginning but after a few weeks I felt stronger and better.
I bought an anxiety workbook and started seeing a life counselor. (Check with your employer - most companies have an employee assistance program) Since then, my symptoms have almost all disappeared. Every now and then I get a little shaky, but I take deep breaths, find some peace in the chaos, and balance is restored. Don't give up on the idea of anxiety just because YOU don't see your life as stressful. You may be dealing with more than others would see as normal.
MedHelp Health Answers